Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 759248, 22 pages
http://dx.doi.org/10.1155/2009/759248
Research Article

New Delay-Dependent Stability Criteria for Uncertain Neutral Systems with Mixed Time-Varying Delays and Nonlinear Perturbations

Institute of Informatics and Applications, University of Girona, Campus de Montilivi, Edifici P4, 17071 Girona, Spain

Received 19 July 2008; Revised 8 November 2008; Accepted 1 January 2009

Academic Editor: Shijun Liao

Copyright © 2009 Hamid Reza Karimi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Shuang Ding, Chenlei Nie, and Yantao Wang, “Improved delay-dependent stability criteria for uncertain neutral systems with mixed time-varying delays and nonlinear perturbations,” 2014 International Conference on Mechatronics and Control (ICMC), pp. 1685–1690, . View at Publisher · View at Google Scholar
  • S. Alonso-Quesada, and M. De la Sen, “Robust Adaptive Stabilization of Linear Time-Invariant Dynamic Systems by Using Fractional-Order Holds and Multirate Sampling Controls,” Discrete Dynamics in Nature and Society, vol. 2010, pp. 1–27, 2010. View at Publisher · View at Google Scholar
  • Priyanka Kokil, Haranath Kar, and V. Krishna Rao Kandanvli, “Stability Analysis of Linear Discrete-Time Systems with Interval Delay: A Delay-Partitioning Approach,” ISRN Applied Mathematics, vol. 2011, pp. 1–10, 2011. View at Publisher · View at Google Scholar
  • Yantao Wang, Xian Zhang, and Yang He, “Improved delay-dependent robust stability criteria for a class of uncertain mixed neutral and Lur’e dynamical systems with interval time-varying delays and sector-bounded nonlinearity,” Nonlinear Analysis: Real World Applications, vol. 13, no. 5, pp. 2188–2194, 2012. View at Publisher · View at Google Scholar
  • N. Yotha, T. Botmart, and T. Mouktonglang, “Exponential Stability for a Class of Switched Nonlinear Systems with Mixed Time-Varying Delays via an Average Dwell-Time Method,” ISRN Mathematical Analysis, vol. 2012, pp. 1–18, 2012. View at Publisher · View at Google Scholar
  • A. Ben Makhlouf, and Hammami, “The convergence relation between ordinary and delay-integro-differential equations,” International Journal of Dynamical Systems and Differential Equations, vol. 5, no. 3, pp. 236–247, 2015. View at Publisher · View at Google Scholar
  • Maher Hammami, Mohamed Ali Hammami, and Manuel De la Sen, “On the Uniform Exponential Stability of Time-Varying Systems Subject to Discrete Time-Varying Delays and Nonlinear Delayed Perturbations,” Mathematical Problems in Engineering, vol. 2015, pp. 1–12, 2015. View at Publisher · View at Google Scholar
  • Yubin Wu, Hexin Zhang, Xiaoxiang Hu, Junjun Hui, Guoliang Li, and Xin Zhou, “Novel robust stability condition for uncertain neutral systems with mixed time-varying delays,” Advances in Mechanical Engineering, vol. 9, no. 10, pp. 168781401772379, 2017. View at Publisher · View at Google Scholar